On a generalization of the Keldysh theorem.

Jaiani, G.

Georgian Mathematical Journal (1995)

  • Volume: 2, Issue: 3, page 291-297
  • ISSN: 1072-947X

How to cite


Jaiani, G.. "On a generalization of the Keldysh theorem.." Georgian Mathematical Journal 2.3 (1995): 291-297. <http://eudml.org/doc/47277>.

author = {Jaiani, G.},
journal = {Georgian Mathematical Journal},
keywords = {elliptic equation with characteristic parabolic degeneration},
language = {eng},
number = {3},
pages = {291-297},
publisher = {Walter de Gruyter},
title = {On a generalization of the Keldysh theorem.},
url = {http://eudml.org/doc/47277},
volume = {2},
year = {1995},

AU - Jaiani, G.
TI - On a generalization of the Keldysh theorem.
JO - Georgian Mathematical Journal
PY - 1995
PB - Walter de Gruyter
VL - 2
IS - 3
SP - 291
EP - 297
LA - eng
KW - elliptic equation with characteristic parabolic degeneration
UR - http://eudml.org/doc/47277
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.